# SDR C2XA03IA117

- Difficulty date: December 30, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001
- Part serial: 033
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 13,221 hours, 11,660 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH FLIGHT 2072, PILOT REPORTED THAT THE LEFT MAIN LANDING GEAR DID NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN GEAR UPLOCK BOX.  THE LANDING GEAR EXTENSION/RETRACTION SYSTEM WAS OPERATIONALLY CHECKED AND NO DISCREPANCIES WERE FOUND.
